# SDR ASOA201100439

- Difficulty date: February 21, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Aircraft time: 30,576 hours, 27,983 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Scratched
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 621 BULKHEAD FWD FACE HAS 12 EA SCREW MARKS (CIRCLED).   COMPLIED WITH EC/TC REO 601R-53-61-2155 AND MET ALL THE REQUIREMENTS OF REO 601R-53-61-2155.  THIS IS  A MAJOR REPAIR.  RII FOUND TO BE SATISFACTORY.
